# SDR UIEA2021022100366

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 85,236 hours, 13,520 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: K Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT NO.14 KRUEGER FLAP( PERFORMED PERMANENT COMPOSITE REPAIR IAW  SRM 51-70-07 PAR.5A  )
